# SDR CA160301028

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LEVEL FLIGHT 10000FT, 265KTS, AND NO POWER CHANGE, THE LEFT EEC MANUAL ANNUNCIATOR ILLUMINATED. THE CHECKLIST WAS APPLIED WOULD NOT CLEAR ANNUNCIATOR. IT WAS NOTED THAT WITH POWER LEVERS IN THE SAME POSITION, ENGINE PERFORMANCES WERE DIFFERENT FROM BOTH ENGINE. DURING ENGINE RUN ON GROUND AFTER SHUTDOWN AND RESTART THE ISSUE WAS REPRODUCED. THE TECH HAS REPLACED THE BOV TQ MOTOR AND THE SECONDARY ORIFICE CLASSED. OPERATIONAL CHECKS WERE PERFORMED AND WERE SATISFACTORY. THE AIRCRAFT RETURN TO SERVICE.
